A class of distribution-free tests for independence against positive quadrant dependence

Downloads

Downloads per month over past year

Pandit, P.V. and Kumari, S. (2013) A class of distribution-free tests for independence against positive quadrant dependence. Pakistan Journal of Statistics and Operation Research, 9 (4). pp. 371-377. ISSN 1816-2711

[img] Text
A Class of Distribution-free Tests for Independence against.pdf
Restricted to Registered users only

Download (1MB)
Official URL: http://dx.doi.org/10.18187/pjsor.v9i4.611

Abstract

A class of distribution-free tests based on convex combination of two U-statistics is considered for testing independence against positive quadrant dependence. The class of tests proposed by Kochar and Gupta (1987) and Kendall's test are members of the proposed class. The performance of the proposed class is evaluated in terms of Pitman asymptotic relative efficiency for Block- Basu (1974) model and Woodworth family of distributions. It has been observed that some members of the class perform better than the existing tests in the literature. Unbiasedness and consistency of the proposed class of tests have been established.

Item Type: Article
Additional Information: cited By 0
Subjects: Faculty of Science > Applied Sciences > Statistics
Divisions: Jnana Bharathi / Central College Campus > Department of Statistics
Depositing User: Mr. Kirana Kumar D
Date Deposited: 05 Apr 2016 07:25
Last Modified: 05 Apr 2016 07:25
URI: http://eprints-bangaloreuniversity.in/id/eprint/2841

Actions (login required)

View Item View Item